I have been on ferrous sulfate pills for 3 plus mths and I am losing alot of hair n need to know if this is a side effect of just taking this medication?? Or is it a side effect of this med and another meds mixed together?? Like I take this pill twice a dy and at same time I take an antibiotic twice a dy with it? Would that cause me losing hair? Or just the ferrous sulfate alone??
Ive been taking ferrous sulfate for 3mths n Im losing alot of hair is this a side effect or no??
- 29 Dec 2015 by jaimesdown
- 15 January 2016
- anemia associated with chronic renal failure, vitamin/mineral supplementation and deficiency, ferrous sulfate, iron deficiency anemia, side effect, medication, pill, hair
Jamie I do not see this as a side effect of Iron, If you can tell us the name of the antibiotic your taking we can check it.
- Ferrous Sulfate Information for Consumers
- Ferrous Sulfate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ferrous Sulfate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2009 • 1 answerFAQ by Drugs.com
Updated 23 Sep 2009 • 1 answer
Updated 10 Nov 2009 • 1 answer
Help schedule meds? Metformin, Ferrous Sulfate, Lisinopril, Synthroid, Insulin R and 70/30, vitamins
Updated 18 May 2010 • 3 answers
Updated 16 Feb 2012 • 1 answer